# SDR USAA960755

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 30,780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION MEASURING 1 INCH BY 1 INCH LOCATED AT FLOOR BEAM FLANGE STATION 328, STATION 528 LBL 13 AND AT LBL 49.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  APPLIED FILLER 'T' AND SPLICE ANGLE AS PER USAIR TYPICAL REPAIR 53-10-03.  (M)
